Revista Matemática Iberoamericana


Full-Text PDF (1836 KB) | Metadata | Table of Contents | RMI summary
Volume 7, Issue 3, 1991, pp. 247–286
DOI: 10.4171/RMI/112

Published online: 1991-12-31

Mean value and Harnack inequalities for a certain class of degenerate parabolic equations

Jose D. Fernandes[1]

(1) Universidade de São Paulo, Brazil

No abstract available for this article.

No keywords available for this article.

Fernandes Jose: Mean value and Harnack inequalities for a certain class of degenerate parabolic equations. Rev. Mat. Iberoamericana 7 (1991), 247-286. doi: 10.4171/RMI/112